# SDR SWAA2019022730067

- Difficulty date: February 2, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4300
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SPOILER DELAMINATED AT DENT ON UPPER SURFACE 14" FROM OUTBOARD EDGE, 13.5" FROM TRAILING EDGE.  REPAIRED NR 3 SPOILER IAW SRM.
